# SDR C2XA11RI091

- Difficulty date: May 24, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 26,162 hours, 20,243 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0201
- Part serial: 01292
- Condition: Defective
- Location: Cabin Pressure
- Part time: 26,163 hours, 20,244 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 6165 - IAD - FLIGHT CREW REPORTED AUTO PRESS ERRACTIC.  IAD MX MEL`ED THE SYSTEM.  RIC MX PERFORMED OPERATIONAL CHECK OF AUTO PRESSURIZATION AND COULD NOT DUPLICATE FAIL.  MX REMOVED AND REPLACED MANUAL PRESSURIZATION CONTROLLER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (SDR # C2XA11RI090)
